# SDR C2XA07SH106

- Difficulty date: December 15, 2007
- Submitted: December 15, 2007
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 14,130 hours, 7,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14529495004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RIGHT FLOOR SILL HAS CORROSION FR 52-59.  MAINTENANCE REPAIRED RIGHT FLOOR SILL BETWEEN FR 52-59, REMOVED AND REPLACED CORRODED SECTION OF SILL IAW EC 5320-01394 AND IAW ENB 145 SRM 51-40-02 AND IAW EMB 145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
